# SDR SIMA200128702

- Difficulty date: October 14, 2001
- Submitted: November 28, 2001
- Operation: Air carrier
- Aircraft: N605RR
- Make and model: Emb EMB-145LR
- Aircraft serial: 145059
- System (JASC): 2932 · Hydraulic Pressure Sensor
- Part: Pressure Switch
- Part number: 156221
- Part serial: 0058
- Condition: Leaking
- Location: Hydraulic Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E

## Discrepancy

GRR - FLT 3795 - CREW REPORTED THE NR 2 HYDRAULIC LOST ALL FLUID, ENGINE AND ELECTRIC PUMP SHUTDOWN AND EMERGENCY WAS DECLARED.  MAINTENANCE FOUND THE NR 2 HYDRAULIC SYSTEM PRESSURE SWITCH TO BE LEAKING.  A NEW PRESSURE SWITCH WAS INSTALLED IAW EMB MM.  OPERATIONAL AND LEAK CHECK WAS GOOD AND AIRCRAFT WAS RETURNED TO SERVICE.  (M)
